# SDR UPS04143603

- Difficulty date: December 12, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE IS MARGINAL (LOW).  REMOVED AND REPLACED DUAL ESCAPE SLIDE IAW MM 25-61-21-4.
